# SDR CALA9701223

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Nr 2 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC FLUID QUANTITY DROPPED TO ZERO ACCOMPANIED BY ILLUMINATION OF LOW PRESSURE LIGHT WHILE AT CRUISE.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP SUPPLY LINE LEAKING.  THE SUPPLY LINE WAS REMOVED AND REPLACED, LEAK CHECKS WERE GOOD.
